# SDR 2011FA0000329

- Difficulty date: May 26, 2011
- Submitted: May 26, 2011
- Operation: General aviation
- Aircraft: N175JB
- Make and model: Socata TBM 700
- Aircraft serial: 006
- Aircraft time: 3,112 hours
- Engine: Pwa PT6A64
- Engine time: 3,112 hours
- Propeller: Hartzl HCE4N3
- System (JASC): 6122 · Propeller Governor
- Part: Gasket
- Part number: VE311895301
- Condition: Separated
- Location: Ovrspeed Gover
- Part time: 83 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PROPELLER OVERSPEED GOVERNOR TO ENGINE PAD GASKET FAILED CAUSING LOSS OF OIL.
